# SDR FDEA201511143605

- Difficulty date: November 14, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 555 hours, 33,720 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276213
- Condition: Bent
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ESCAPE SLIDE CAME LOOSE.  R & R RT 1 DOOR GIRT BAR ASSEMBLY IAW AMM 25-66-10-2-0.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
